The negative effects of long-term opioid administration on the body's endocrine system have been known for decades. These effects have been observed and studied with the use of intrathecal opioids and in heroin addicts. However, they have also been noted to occur with the use of oral opioids, especially in those patients who require chronic opioids for the management of nonmalignant and cancer-associated pain. Epidemiologic data in recent years suggest that up to five million men with chronic nonmalignant pain suffer from opioid-induced androgen deficiency (OPIAD) in the United States. Therefore, it is important to understand the physiologic impact of chronic opioid administration in patients. In view of the increasing use of opioids for chronic pain, we must anticipate the potential occurrence of hypogonadism during chronic opioid therapy and monitor patients accordingly. If symptoms of endocrine dysfunction are recognized during chronic opioid therapy, appropriate evaluation, treatment, and follow-up should be instituted. This article describes a case report of a patient who suffered from a clinically significant testosterone deficiency and osteoporosis related to the use of long-term oral opioids for chronic nonmalignant pain. It also includes a review of the existing literature regarding OPIAD and provides recommendations regarding the evaluation and management of OPIAD.